# SDR 20000614SH008

- Difficulty date: March 18, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Broken
- Location: Cabin Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BIL - FLT 2561 - CREW NOTICED STRONG ODOR OF PLASTIC WHEN LEFT BLEED AIR WAS TURNED ON.  LEFT CABIN HEAT DUCT HOSE TORN AT END. (TWICE AS LONG AS IT NEEDED TO BE).  REPAIRED BROKEN HEAT DUCT HOSE BY REMOVING DAMAGED END AND RE-SECURING HOSE.  SYSTEM OPS CHECKED SATISFACTORY.  (X)
